I know that a side effect of propecia can be gyno even though the chances are small i would want to know what type of gyno is it? estrogen related or progesterone?
I have been taking propecia (the drug is finesteride for 13 years.
Gyno (tits) can happen under only circumstance (according to my doctor). You can get Gyno (tits) if you take more the 1 mg per day. 1 mg is the recommended dosage. The propecia (finesteride) comes in 1 mg pills.
However.....new medical studies started stating 3 years ago or so that less than 1 mg per day will work for your hair.
In Asia, I buy a 5 mg tablet called 'Proscar' and then cut the 5 mg tablet into 5 pieces to get the 1 mg dosage. (I do this because it's cheaper, and costs me about $5 per month.
But....it's difficult to cut this round pill into 5 evendosages with an exacto knife so I was taking too much per day (over 1 mg) and I got a mild case of tits. You cannot tell if I'm wearing a shirt, but without a shirt my you can see a little sagging.
After this happened, I reduced the dosage to 1 mg or less per day. Still have my hair, but I also still have these saggy mini-tits.
It's an accurate statement that our current spending will not be increasing the debt We've stopped spending money that we don't have.
-- Jack Lew, then director of the Office of Management and Budget, in Feb. 16, 2011 testimony before the Senate Budget Committee.